# SDR SWIA2019123147485

- Difficulty date: November 12, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 42,747 hours, 36,194 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Condition: Cracked
- Location: Assist Motor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR  DOOR ASSIST MOTOR ANGLE  HAS CRACK AT LOWER RADIUS. (C-CHECK) RO 12/27/2019  REMOVED AND INSTALLED NEW PAX DOOR POWER ASSIST MOTOR STIFFENER IAW CRJ 200 SRM.
